MathSciNet Relay Station
MathSciNet bibliographic data
MR1422608 (2001f:14090) 14L30 (20G05)
Horvath, Jozsef; Howe, Roger The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5795–5815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement